Existence and Uniqueness of solutions of Fractional Order Hybrid Differential Equations with Nonlocal Conditions

Authors(2) :-Hari R. Kataria, Prakashkumar H. Patel

In this article we derive sufficient conditions for existence and uniqueness of mild solution of the hybrid fractional order differential equation of the form. On a partially ordered Banach space X. The results are obtained using Dhange’s fixed point theorem. Example is added to show efficacy of the method.

Authors and Affiliations

Hari R. Kataria
Department of Mathematics, Faculty of Science, The M. S. University of Baroda, Vadodara, Gujarat, India
Prakashkumar H. Patel
Department of Mathematics, Faculty of Science, The M. S. University of Baroda, Vadodara, Gujarat, India

Fractional Differential Equations, Hybrid Systems, Fixed Point Theorem

Publication Details

Published in : Volume 4 | Issue 5 | March-April 2018
Date of Publication : 2018-04-10
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 01-06
Manuscript Number : AS001
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Hari R. Kataria, Prakashkumar H. Patel, " Existence and Uniqueness of solutions of Fractional Order Hybrid Differential Equations with Nonlocal Conditions, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 5, pp.01-06, March-April.2018
URL : http://ijsrset.com/AS001

Follow Us

Contact Us